# SDR CA080801008

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 478 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Loose
- Location: Magneto
- Part time: 487 hours
- Component: Magneto
- Component part number: 106006169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR 500 HOUR INSP. WHEN DISASSEMBLED THE COIL WAS FOUND SLIGHTLY LOOSE IN THE MAG HOUSING. THE COIL CLAMPS WERE REPLACED AND THE COIL WAS NO LONGER LOOSE IN THE HOUSING. THE REST OF THE 500 HOUR INSP WAS CARRIED OUT AND THE MAG WAS RETURNED TO SERVICE.
